Sur les corps locaux à corps résiduel algébriquement clos
Bulletin de la Société Mathématique de France, Tome 89 (1961), p. 105-154
@article{BSMF_1961__89__105_0,
     author = {Serre, Jean-Pierre},
     title = {Sur les corps locaux \`a corps r\'esiduel alg\'ebriquement clos},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {89},
     year = {1961},
     pages = {105-154},
     doi = {10.24033/bsmf.1562},
     zbl = {0166.31103},
     mrnumber = {26 \#103},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1961__89__105_0}
}
Serre, Jean-Pierre. Sur les corps locaux à corps résiduel algébriquement clos. Bulletin de la Société Mathématique de France, Tome 89 (1961) pp. 105-154. doi : 10.24033/bsmf.1562. http://www.numdam.org/item/BSMF_1961__89__105_0/

[1] Arf (Cahit). - Untersuchungen über reinverzweigte Erweiterungen diskret bewerteter perfekter Körper, J. reine ang. Math., t. 181, 1940, p. 1-44. | JFM 65.0091.02 | Zbl 0021.20201

[2] Artin (Emil). - Die gruppentheoretische Struktur der Diskriminanten algebraischer Zahlkörper, J. reine ang. Math., t. 164, 1931, p. 1-11. | JFM 57.0200.02 | Zbl 0001.00801

[3] Artin (Emil). - Algebraic numbers and algebraic functions. - Princeton University, 1950-1951 (polycopié).

[4] Cartan (Henri) and Eilenberg (Samuel). - Homological algebra. - Princeton, University Press, 1956. (Princeton math. Series, 19). | Zbl 0075.24305

[5] Cohen (Irvin). - On the structure and ideal theory of complete local rings, Trans. Amer. math. Soc., t. 59, 1946, p. 54-106. | MR 7,509h | Zbl 0060.07001

[6] Douady (Adrien). - Cohomologie des groupes compacts totalement discontinus, Séminaire Bourbaki, t. 12, 1959-1960, exposé 189. | Numdam | Zbl 0149.27701

[7] Greenberg (Marvin). - Schemata over local rings, Annals of Math., t. 73, 1961, p. 624-648. | MR 23 #A3745 | Zbl 0115.39004

[8] Hasse (Helmut). - Normenresttheorie galoisscher Zahlkörper mit Anwendungen auf Führer und Diskriminante abelscher Zahlkörper, J. Fac. Sc. Tokyo, t. 2, 1934, p. 477-498. | JFM 60.0123.03 | Zbl 0009.04906

[9] Hasse (Helmut). - Zahlentheorie. - Berlin, Akademie-Verlag, 1949. | Zbl 0035.02002

[10] Herbrand (Jacques). - Sur la théorie des groupes de décomposition, d'inertie et de ramification, J. Math. pures et appl., Série 9, t. 10, 1931, p. 481-498. | JFM 57.0202.03

[11] Hochschild (Gerhard) and Nakayama (Tadasi). - Cohomology in class field theory, Annals of Math., t. 55, 1952, p. 348-366. | MR 13,916d | Zbl 0047.03801

[12] Kawada (Yukiyosi). - Class formations, Duke math. J., t. 22, 1955, p. 165-178. | MR 16,907d | Zbl 0067.01904

[13] Lang (Serge). - On quasi algebraic closure, Annals of Math., t. 55, 1952, p. 373-390. | MR 13,726d | Zbl 0046.26202

[14] Mackenzie (Robert) and Whaples (George). - Artin-Schreier equations in characteristic zero, Amer. J. of Math., t. 78, 1956, p. 473-485. | MR 19,834c | Zbl 0073.26402

[15] Rim (Dock Sang). - Modules over finite groups, Annals of Math., t. 69, 1959, p. 700-712. | MR 21 #3474 | Zbl 0092.26104

[16] Šafarevič. (Igor). - A general reciprocity law, Mat. Sbornik, t. 26, 1950, p. 113-146 (Amer. math. Soc. Transl., Series 2, vol. 4, p. 73-106). | MR 11,230f | Zbl 0071.03303

[17] Samuel (Pierre) and Zariski (Oscar). - Commutative algebra, I. - Princeton, Van Nostrand, 1958.

[18] Serre (Jean-Pierre). - Groupes algébriques et corps de classes. - Paris, Hermann, 1959 (Act. scient. et ind., 1264 ; Publ. Inst. Math. Univ. Nancago, 7). | Zbl 0097.35604

[19] Serre (Jean-Pierre). - Corps locaux et isogénies, Séminaire Bourbaki, t. 11, 1958-1959, exposé 185. | Numdam | Zbl 0137.02501

[20] Serre (Jean-Pierre). - Sur la rationalité des représentations d'Artin, Annals of Math., t. 72, 1960, p. 406-420. | Zbl 0202.32803

[21] Serre (Jean-Pierre). - Groupes proalgébriques, Inst. H. Ét. scient., Publ. math., n° 7, 1960, p. 1-67. | Numdam | Zbl 0097.35901

[22] Tamagawa (Tsuneo). - On the theory of ramification groups and conductors, Jap. J. of Math., t. 21, 1951, p. 197-215. | MR 15,606c | Zbl 0045.32203

[23] Tate (John). - The higher dimensional groups of class field theory, Annals of Math., t. 56, 1952, p. 294-297. | MR 14,252b | Zbl 0047.03703

[24] Whaples (George). - Generalized local class field theory, I : reciprocity law, Duke math. J., t. 19, 1952, p. 505-517. | MR 14,140b | Zbl 0047.03702

[25] Whaples (George). - Generalized local class field theory, II : existence theorem, Duke math. J., t. 21, 1954, p. 247-256. | MR 17,464d | Zbl 0058.03001

[26] Whaples (George). - Generalized local class field theory, III : second form of the existence theorem ; structure of analytic groups, Duke math. J., t. 21, 1954, p. 583-586. | MR 17,464e | Zbl 0058.03001

[27] Whaples (George). - The generality of local class field theory (Generalized local class field theory, V), Proc. Amer. math. Soc., t. 8, 1957, p. 137-140. | MR 19,834b | Zbl 0079.06002

[28] Witt (Ernst). - Zyklische Körper und Algebren der Charakteristik p vom Grade pm, J. reine ang. Math., t. 176, 1936, p. 126-140. | JFM 62.1112.03 | Zbl 0016.05101